# SDR 2008UALA05516

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 75,235 hours, 12,150 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED HPSOV EICAS MSG.
